# SDR HALA9900040

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAS - (LOG PAGE NR 4970432).  ENGINE NR 3 LOOP B LIGHT FLICKERED ON AND OFF FOR 5 MINUTES DURING CLIMB-OUT.  ACCOMPISHED ABNORMAL PROCEDURE CHECK LIST AND SELECTED AND TESTED LOOP A.  OPS NORMAL.  FOUND CHAFED WIRE.  REPAIRED AND REPOSITIONED WIRE, OP CHECKS OK.  (X)
